Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Protected sex, condom failure. Taken plan-b, heavy blood flow, severe cramps, stomach pain. Causes?

Well my gf took plan b a day after the condom broke. Really not even a day an she was 1 day off her period. She had a heavy blood flow less than a week after taking it but 3 weeks in she is having bad cramps and stomach ache is she pregnant? She has alos gained 7 pounds this month has been really stressful could that be a reason for the weight gain?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Intake of the after pill induces some side effects which include abnormal bleeding, abdominal pain, weight gain, fatigue and so on. The pill will be effective when taken within 72 hours of unprotected intercourse. I advice you to take the opinion of a gynecologist after an examination as she may need medication. Good luck.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor